File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Local holomorphic curves on a bounded symmetric domain in its Harish-Chandra realization exiting at regular points of the boundary

TitleLocal holomorphic curves on a bounded symmetric domain in its Harish-Chandra realization exiting at regular points of the boundary
Authors
Issue Date2014
Citation
Pure and Applied Mathematics Quarterly, 2014, v. 10, p. 259-288 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/227316

 

DC FieldValueLanguage
dc.contributor.authorMok, N-
dc.date.accessioned2016-07-18T09:09:45Z-
dc.date.available2016-07-18T09:09:45Z-
dc.date.issued2014-
dc.identifier.citationPure and Applied Mathematics Quarterly, 2014, v. 10, p. 259-288-
dc.identifier.urihttp://hdl.handle.net/10722/227316-
dc.languageeng-
dc.relation.ispartofPure and Applied Mathematics Quarterly-
dc.titleLocal holomorphic curves on a bounded symmetric domain in its Harish-Chandra realization exiting at regular points of the boundary-
dc.typeArticle-
dc.identifier.emailMok, N: nmok@hku.hk-
dc.identifier.authorityMok, N=rp00763-
dc.identifier.doi10.4310/PAMQ.2014.v10.n2.a4-
dc.identifier.hkuros258858-
dc.identifier.volume10-
dc.identifier.spage259-
dc.identifier.epage288-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats